# SDR RAIA0007003

- Difficulty date: July 7, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 5,201 hours, 4,135 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Seal
- Part number: S2D230
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7603-STL  LEFT ENGINE WOULD NOT START.  MAINTENANCE INSPECTED AND REPLACED CROSSOVER DUCT SEALS.
